# SDR SIMA20120801009

- Difficulty date: August 1, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Aircraft time: 26,178 hours, 23,046 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Box
- Part number: 3622009015
- Part serial: 0625
- Condition: Inoperative
- Location: Trim System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4298, CREW REPORTED THAT DURING CRUISE AT FLIGHT LEVEL 24000,  RECEIVED A PITCH TRIM INOPERATIVE MESSAGE ON EICAS.  COMPLIED WITH AOM VOL 1 CHECKLIST AND DECLARED AN EMERGENCY.  DIVERTED AND LANDED WITHOUT INCIDENT.  COMPLETED THE POST FLIGHT AND FOUND NO IRREGULARITIES.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE MODULE ASSEMBLY TRIM CONTROL BOX IAW AMM 20-13-10.  OPS CHECKED GOOD IAW AMM 27-40-00, 27-24-00, 27-14-00.  AIRCRAFT RETURNED TO SERVICE.
